MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/4H/LEFT/109MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/4H/LEFT/109MM; PLATE, FIXATION, BONE
Model Number 02.112.511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s weight is unknown.Date of event is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent removal of one (1) synthes 4-hole 3.5 mm locking compression plate (lcp) low bend medial distal tibia plate and seven (7) unknown screws on (b)(6) 2018 due to an open wound over medial ankle and an exposed medial plate.The patient already had an orthofix ring fixator on the left tibia when they underwent an open reduction internal fixation of the left distal tibia to be implanted with the medial plate and seven unknown screws construct on (b)(6) 2017.Subsequently, the patient returned to the operating room for removal of the medial plate and all screws due to the open wound and the exposed plate.The surgeon planned to remove the external fixator and the medial plate.The surgeon made an incision and drained all wounds before removing all hardware successfully.All hardware was removed intact.The wound care and the removal procedure was completed successfully, multiple x-rays (unavailable) were taken during the procedure.There were no patient consequences and the patient was reported to be stable.Concomitant devices reported: orthofix ring fixator (part# unknown, lot# unknown, quantity# 1).This report is for one (1) 3.5mm lcp low bend medial distal tibia plate/4h/left/109mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/4H/LEFT/109MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7271166
Report Number2939274-2018-50636
Device Sequence Number1028747
Product Code HRS
UDI-Device Identifier10886982034496
UDI-Public(01)10886982034496(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.511
Device Catalogue Number02.112.511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR